| Model Number |
N/A |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Found during evaluation at bd service facility: the unit was powered up and displayed a dark line down the center of the image.The probe strain relief is separating from the probe body.The root cause of the failures was identified as use-related damage.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to service facility for evaluation.During evaluation, the reported issue of there are lines on the images was confirmed.The unit was powered up and displayed a dark line down the center of the image.The root cause was identified as use-related damage.
Event or Problem Description